# SDR AMCR2013032202

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N716DV
- Make and model: Cessna 525C
- Aircraft serial: 0049
- Aircraft time: 558 hours, 488 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Fitting
- Part number: YO68N
- Condition: Cracked
- Location: Zone 100
- Part time: 558 hours, 488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TROUBLESHOOTING AN INOP CHECKLIST MGMT SYS, PULLED FLOORBOARD IN FORWARD CABIN TO ACCESS THE CHECKLIST BOX AND FOUND BOX TO BE WET, AND ABOUT 3.5 GALLONS OF WATER IN THE FORWARD SECTION OF THE FUSELAGE BELLY,  WHERE NO FUSELAGE DRAINS ARE INSTALLED.  ALSO FOUND RESIDUAL WATER BACK AROUND THE AILERON BELLCRANK IN AFT CABIN.  JACKED NOSE OF ACFT ABOUT 6 IN TO GET WATER TO COME AFT AND DRAIN OUT OF FUSELAGE DRAINS.  WATER THEN MIGRATED FURTHER AFT INTO THE AILERON BELLCRANK.  ULTIMATELY FOUND THE Y-FITTING FOR THE ICE DRAWER DRAIN CRACKED AS SOURCE OF WATER.  WITH NO DRAINS IN FORWARD FUSELAGE (WHICH IS THE LOW POINT WHEN ON GROUND AND PROPER STRUT HEIGHTS) AND WITH THE EXISTING DRAINS CLOSING UPON PRESSURIZATION, THE WATER OBVIOUSLY FLOWED AFT AND SURROUNDED THE AFT AILERON BELLCRANK IN FLIGHT.  OVERALL, THERE IS NO WAY FOR THE WATER TO PROPERLY DRAIN WHILE ON THE GROUND.
